# SDR SWAA2022090633458

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 661.95 AND LBL 42 AIR CONSITIONING BAY CENTER SECTION 2022-409945 / [01] REPLACED SUPPORT ANGLE BS 661.95 AND LBL 42 AIR CONSITIONING BAY CENTER SECTION I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 111A1000 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE BS 661.95 AND LBL 42 AIR CONSITIONING BAY CENTER SECTION I.A.W. B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND SRM 51-40-02 AND DWG 111A1000 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
